Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1983, Volume 51, Issue 6

An Econometric Analysis of Reservation Wages<1661:AEAORW>2.0.CO;2-Y
p. 1661-1676

Andrew Chesher, Tony Lancaster

This paper describes an analysis of survey data on unemployed people who reported their asking wage and the wage they expected to earn. We show that if agents' behavior is described by the standard optimal job search model, one can use these data to deduce structural parameters rather than estimate them, and we report our deductions from two surveys^1 of British unemployed people.

Log In To View Full Content